# SDR AU000250

- Difficulty date: April 6, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 25243271
- Condition: Contaminated
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Bendix, RSA5
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE FUEL DISTRIBUTOR VALVE VENT HOLE BLOCKED BY A GREASE TYPE SUBSTANCE APPLIED TO THE DIAPHRAGM SPRING.
